# SDR SWIA202157205

- Difficulty date: February 16, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cusp Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD CUP ASSY.P/N 601R318972-3 IS CRACK    (C-CHECK RO 4/1/2021)    ORDERED AND RECEIVED NEW SERVICEABLE FWD CUP ASSY. P/N 601R318972-3 PO# T000058706/13. CUP ASSY. REMOVED/INSTALLED ON JOB 71029374, OP 83 MX TRANS# 22311899.
